A remark on ergodicity of quantum markovian semigroups

Research output: Contribution to journalArticle


The aim of this paper is to find the set of the fixed elements and the set of elements for which equality holds in Schwarz inequality for the KMS-symmetric Markovian semigroup {St}t≥0 given in [10]. As an application, we study some properties such as the ergodicity and the asymptotic behavior of the semigroup.

Original languageEnglish
Pages (from-to)99-109
Number of pages11
JournalCommunications of the Korean Mathematical Society
Issue number1
Publication statusPublished - 2009 Dec 1

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A remark on ergodicity of quantum markovian semigroups'. Together they form a unique fingerprint.

  • Cite this